International Journal of Pure and Applied Mathematics, Volume (86), No (2), Year (2013-5) , Pages (359-364)

Title : ( Robust density of periodic sinks and sources for iterated function systems )

Authors: Fateme Helen Ghane Ostadghassemi , Mahboubeh Nazari , M. Saleh , zahra shabani siahkalde ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

Given any compact m-dimensional manifold M, we describe C1- open sets of iterated function systems admitting infinite number of attracting and repelling periodic orbits. We show that attracting periodic orbits are dense in the ambient manifold M. Also, the same property holds for repelling periodic orbits. Moreover, the step skew product maps corresponding to these iterated func- tion systems are topologically transitive.

Keywords

, iterated function systems, minimal iterated function systems, attracting periodic orbits, repelling periodic orbits
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1036375,
author = {Ghane Ostadghassemi, Fateme Helen and Nazari, Mahboubeh and M. Saleh and Shabani Siahkalde, Zahra},
title = {Robust density of periodic sinks and sources for iterated function systems},
journal = {International Journal of Pure and Applied Mathematics},
year = {2013},
volume = {86},
number = {2},
month = {May},
issn = {1311-8080},
pages = {359--364},
numpages = {5},
keywords = {iterated function systems; minimal iterated function systems; attracting periodic orbits; repelling periodic orbits},
}

[Download]

%0 Journal Article
%T Robust density of periodic sinks and sources for iterated function systems
%A Ghane Ostadghassemi, Fateme Helen
%A Nazari, Mahboubeh
%A M. Saleh
%A Shabani Siahkalde, Zahra
%J International Journal of Pure and Applied Mathematics
%@ 1311-8080
%D 2013

[Download]